An Upper Bound for the Number of Singularities on a Projective Hypersurface

J.W. Bruce

    Research output: Contribution to journalArticle

    13 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)47-50
    JournalBulletin of the London Mathematical Society
    Volume13
    Issue number1
    DOIs
    Publication statusPublished - 1981

    Cite this

    @article{30cb36851fe94b49b94528328905618c,
    title = "An Upper Bound for the Number of Singularities on a Projective Hypersurface",
    author = "J.W. Bruce",
    year = "1981",
    doi = "10.1112/blms/13.1.47",
    language = "English",
    volume = "13",
    pages = "47--50",
    journal = "Bulletin of the London Mathematical Society",
    issn = "0024-6093",
    publisher = "Oxford University Press",
    number = "1",

    }

    An Upper Bound for the Number of Singularities on a Projective Hypersurface. / Bruce, J.W.

    In: Bulletin of the London Mathematical Society, Vol. 13, No. 1, 1981, p. 47-50.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - An Upper Bound for the Number of Singularities on a Projective Hypersurface

    AU - Bruce, J.W.

    PY - 1981

    Y1 - 1981

    U2 - 10.1112/blms/13.1.47

    DO - 10.1112/blms/13.1.47

    M3 - Article

    VL - 13

    SP - 47

    EP - 50

    JO - Bulletin of the London Mathematical Society

    JF - Bulletin of the London Mathematical Society

    SN - 0024-6093

    IS - 1

    ER -